# SDR KNNA2000800093

- Difficulty date: November 19, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 52,209 hours, 41,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BONDED DOUBLER WITH DELAM BETWEEN STA 727-727A AND STR 15R TO 17R.  DELAM WAS REPAIRED IAW SRM 53-30-3 FIG 17.
